# SDR AALA201705029026

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE174004
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT FINGER DOOR DAMPER DIMENSION "B" AT PASSENGERCREW DOOR 831 CREW DOOR 831  AT FWD GALLEY AREA. ADJUSTED FINGER DOOR DAMPER DIMENSION B(J1)AT PASSENGER/CREW DOOR 831 IAW AMM 52-11-14-820.
